# SDR 2005F00046

- Difficulty date: February 8, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N35WH
- Make and model: Bell 206B
- Aircraft serial: 2736
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Overheated
- Location: Master
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WHILE HOT REFUELING, CUSTOMER NOTICED SMOKE/STEAM AND ACID VENTING FROM UNDER THE NOSE OF THE AIRCRAFT.  BATTERY WAS VERY HOT TO THE TOUCH BUT THE BATTERY TEMPERATURE OR BATTERY HOT LIGHT WERE NOT ILLUMINATED.  THE BATTERY WAS TURNED OFF AND THE AIRCRAFT WAS SHUT DOWN.  MAINTENANCE REMOVED AIRCRAFT BATTERY SERIAL NUMBER 106999 AND INSTALLED SERVICEABLE BATTERY SERIAL NUMBER 112458.  ALSO, REMOVED SENSOR SERIAL NUMBER EL-488 AND INSTALLED NEW SERVICEABLE SENSOR.  OPS CHECK OK ON BOTH THE BATTERY AND THE SENSOR SYSTEMS.  ALL WORK DONE IAW BHT 206BIII MM.  (M)
